An inverse problem for a linear stationary system of differential equations
Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 430-434
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_3_a8,
author = {A. V. Prasolov},
title = {An inverse problem for a linear stationary system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {430--434},
year = {1986},
volume = {22},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_3_a8/}
}
A. V. Prasolov. An inverse problem for a linear stationary system of differential equations. Differencialʹnye uravneniâ, Tome 22 (1986) no. 3, pp. 430-434. http://geodesic.mathdoc.fr/item/DE_1986_22_3_a8/